| Model Number |
M00545190 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: detailed product information was not provided to bsc and was reported to be not available per account.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat biliary disease performed on an unknown date.During the procedure, the cutting wire of the autotome rx 39 broke when sphincterotomy was performed.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event and the patient condition following the procedure was reported to be fully recovered.